# SDR YENA2019061840326

- Difficulty date: June 14, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N591JB
- Make and model: Airbus A320-232
- Aircraft serial: 2246
- Aircraft time: 59,687 hours, 21,163 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frame 57
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION STR 41L AT LEVEL FR 57+7 INCH IN AFT CARGO COMPARTMENT, REF WO 2019-159/1, WCC 2019-185933.  PERFORMED PERMANENT REPAIR AT STR 41L BTW FR 57 TO FR 60 IN AFT CARGO COMPARTMENT IAW SRM 53-00-13. REPAIR IS CATEGORY A AND NO FURTHER ACTION IS REQUIRED.
